Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

No bleeding in menstrual period

My sister in law having problems with her menstrual periods,There is no periods(no bleeding ) sometimes there is little bleeding only.She is aged 31 years.can u pls advise
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello and thank you for asking HCM,

I understand your concern. There are a lot of reasons why your sister in law could have amenorrhea. The first reason you should consider is pregnancy if she is sexually active. The other reasons could be health problems which could lead to hormonal imbalance, for example thyroid malfunction, polycystic ovary syndrome, premature menopause. Lifestile factors can also influence your period (low body weight, stress, excessive excercise). My advice is to visit her gynecologist to make a detail examination because she is to young to lose her period. Most of these reasons can be treated.

I hope this answer was helpful to you.
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor